| Model Number |
328431 |
| Medical Device Problem Code |
Device Contamination with Chemical or Other Material (2944)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
Material # 328431.Material description - syringe 0.3ml 30ga 1/2in uf 10bag 500cs.Material lot# - 3282486.Complaint description ¿ a clinic that one our distributors have sold the 328431 syringe 0.3ml 30x1/2 ultra-fine lot# 3282486 - saying that they noticed that two or three out of each bag had a very clear yellow hue.(it looks like the plunger portion is yellow).Note: picture attached for further reference.
Additional Manufacturer Narrative
Investigation summary: no physical samples were received however the investigation was performed based on the photo(s) provided.This is the 1st complaint for the reported lot number.A review of the manufacturing records was performed, and no non-conformances were raised in association with this type of event for this lot.Embecta was able to duplicate or confirm the indicated issue and based on trend analysis no further action is required at this time.Complaints received for this device and reported condition will continue to be tracked and trended.If samples are received in the future the complaint will be reopened for further investigation.Based on the above, no additional investigation and no corrective/preventative action (capa) or situation analysis (sa) is required at this time.